# SDR CA001206005

- Difficulty date: November 21, 2000
- Submitted: December 18, 2000
- Operation: General aviation
- Make and model: Beech C90A
- Aircraft time: 4,306 hours
- Engine: Pwa PT6A21
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Circuit Breaker
- Part number: 16001260
- Condition: Failed
- Location: Under The Floor
- Part time: 4,637 hours
- Component: Hyd Pwr Pac Moto, Beech, 1153800025
- Stage of operation: DE
- How discovered: C
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) REFERENCE: TRANSPORT CANADA REQUEST THROUGH FEEDBACK 2/2000.  ON 18 AUGUST 2000 PILOT REPORTED UNSAFE NOSE GEAR INDICATION,  ON DESCENT, THE GEAR WAS EXTENDED MANUALLY (EMERGENCY).   AIRCRAFT LANDED SAFELY.  DURING INVESTIGATION, IT WAS OBSERVED THAT THE HYDRAULIC POWER PAC MOTOR 60 AMP CIRCUIT BREAKER WAS TRIPPED.  THE CIRCUIT BREAKER WAS RESET AND GEAR RETRACTIONS WERE CARRIED OUT.  MAINTENANCE COULD NOT DUPLICATE THE PROBLEM ON THEGROUND.  AFTER NUMBER OF EXTENSIONS AND RETRACTIONS, AIRCRAFT WAS RELEASED TO SERVICE.  (X)
